Alert archive / Connecticut / Areal Flood Warnings in 2021
Areal Flood Warning 18, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this areal flood warning at Jul 18, 2021, 9:33 AM EDT for Capitol Planning Region, Connecticut. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 18, 2021, 9:33 AM EDT (13:33 UTC)
- Expired
- Jul 18, 2021, 2:45 PM EDT
- In force
- 5 hr
- Issued by
- NWS Boston/Norton, MA
- Area
- Storm-based polygon
- Flood severity
- None
County Capitol Planning Region, CT
The radar
The Brookhaven radar (KOKX), 108 km from the middle of the area, began a volume at 13:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 1.6 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 888 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 504 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 125 m²/s²
- 0-3 km storm-relative helicity
- 132 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.5
The text
As transmitted.
618
WGUS41 KBOX 181333
FLWBOX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Boston/Norton MA
933 AM EDT Sun Jul 18 2021
CTC003-181645-
/O.NEW.KBOX.FA.W.0018.210718T1333Z-210718T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hartford CT-
933 AM EDT Sun Jul 18 2021
The National Weather Service in Norton has issued a
* Flood Warning for...
East Central Hartford County in northern Connecticut...
* Until 1245 PM EDT.
* At 933 AM EDT, Doppler radar indicated heavy rain due to
thunderstorms. Flooding is ongoing or expected to begin shortly in
the warned area.
* Some locations that will experience flooding include...
Hartford, Manchester, East Hartford, Glastonbury, Windsor,
Wethersfield, South Windsor and East Windsor. The Hockanum River
in East Hartford is currently above flood stage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4191 7253 4171 7249 4171 7256 4172 7264
4172 7266 4173 7267 4179 7268 4182 7268
4188 7264 4189 7263 4190 7262 4191 7254
$$
AED1 follow-up statement
152
WGUS41 KBOX 181601
FLWBOX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Boston/Norton MA
1201 PM EDT Sun Jul 18 2021
CTC003-181845-
/O.EXT.KBOX.FA.W.0018.000000T0000Z-210718T1845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hartford CT-
1201 PM EDT Sun Jul 18 2021
The National Weather Service in Norton has extended the
* Flood Warning for...
East Central Hartford County in northern Connecticut...
* Until 245 PM EDT.
* At 1201 PM EDT, The Hockanum River at East Hartford was in flood
and still rising. Between 1.5 and 2 inches of rain have fallen in
the past 24 hours and additional showers and thunderstorms are
expected.
* Some locations that will experience flooding include...
Hartford, Manchester, East Hartford, Glastonbury, Windsor,
Wethersfield, South Windsor and East Windsor.
Additional rainfall amounts of 1 to 2 inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4191 7253 4171 7249 4171 7256 4172 7264
4172 7266 4173 7267 4179 7268 4182 7268
4188 7264 4189 7263 4190 7262 4191 7254
$$
GF/RCWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this areal flood warning went out at Jul 18, 7:47 AM EDT, 1 hour 46 minutes earlier.
Area forecast discussion, Jul 18, 7:47 AM EDT, 1 hour 46 minutes before
Area Forecast Discussion National Weather Service Boston/Norton MA 747 AM EDT Sun Jul 18 2021 .SYNOPSIS... Flash Flood Watch extended through 11PM this evening as unsettled weather associated with a slow moving low-pressure system continues. Our weather will remain unsettled into mid-week, with temperatures averaging near normal and scattered showers and thunderstorms at times. && .NEAR TERM /THROUGH TONIGHT/... 345 AM update... Today Mid-level low will continue to meander over the northeast for the next 36-48 hours. As this occurs low-pressure at the surface will slowly move eastward across southern New England along with periods of showers and thunderstorms. Sufficient moisture will remain in place this afternoon to the tune of 1.5 to 1.75" of PWAT. Additionally we'll continue to see instability in the afternoon with surface based cape ranging from 1500 to 2000 J/Kg. Organized convection will once again be possible with deep layer shear expected to exceed 30 knots during the afternoon hours. Isolated strong to severe thunderstorms will be a secondary concern today to the risk for FLASH flooding. Western MA and CT, which has already seen several inches of rainfall over the past 12-24 hours will once again be vulnerable to flash flooding this afternoon. Localized Probability Matched Mean precipitation (LPMM) forecast from the HREF is painting a bulls eye of 2-4 inches of rain across western MA by 8 pm tonight. With already saturated soils, this amount of rainfall would almost certainly exceed flash flood guidance. As a result we have extended the FLASH flood watch that is currently in effect through 11 PM this evening. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... Very messy forecast today. Atmosphere is primed to generate a shower at just about any time. Location will be everything today. Given the amount of rain which fell across the western half of southern New England, we simply cannot take much more. Anyone along a small stream, brook or creek should monitor water levels carefully today. Be prepared to take swift action should those waterways come out of their banks later today. Previous Discussion... Mid-level low will continue to meander over the northeast for the next 36-48 hours. As this occurs low-pressure at the surface will slowly move eastward across southern New England along with periods of showers and thunderstorms. Sufficient moisture will remain in place this afternoon to the tune of 1.5 to 1.75" of PWAT. Additionally we'll continue to see instability in the afternoon with surface based cape ranging from 1500 to 2000 J/Kg. Organized convection will once again be possible with deep layer shear expected to exceed 30 knots during the afternoon hours. Isolated strong to severe thunderstorms will be a secondary concern today to the risk for flash flooding. Western MA and CT, which has already seen several inches of rainfall over the past 12-24 hours will once again be vulnerable to flash flooding this afternoon. Localized Probability Matched Mean precipitation (LPMM) forecast from the HREF is painting a bulls eye of 2-4 inches of rain across western MA by 8 pm tonight. With already saturated soils, this amount of rainfall would almost certainly exceed flash flood guidance. As a result we have extended the Flash Flood Watch that is currently in effect through 11 PM this evening. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM MONDAY/... Tonight Surface low continues to make it's way east over southern New England with the associated cold front which will usher in drier air at the mid-levels. However, we will continue to see both overcast skies and lingering showers especially across Western MA which will be located to the northwest of the warm front. Seasonable overnight low temperatures in the mid-upper 60 across most of southern New England. The south coast on the other hand will be a bit warmer (upper 60s to low 70s) as this area is expected to remain in the warm sector overnight. Monday Upper-level trough axis and surface low finally shift east of southern New England on Monday. These features will continue to produce unsettled weather on Monday with scattered showers expected throughout the day. Not expecting any heavy downpours as both moisture and instability will be on the decline with PWATs falling to 1.25 inches. Winds shift to the northwest behind the surface cold front. Overcast skies during the day will generally keep temperatures in the low 70s. && .LONG TERM /MONDAY NIGHT THROUGH SATURDAY/... Highlights... * Pattern remains unsettled till middle of next week. * Potential for drier pattern by later in the work week. * No big heat in the horizon. On Tuesday, thunderstorm coverage becomes more scattered and more confined to the interior before increasing again on Wednesday as we await the arrival of a stronger cold front which will serve as a 'kicker'. So for the first half of the work week, expect continued unsettled weather pattern with muggy conditions and even oppressive humidity. For those of you tired of the unsettled pattern, there are indications that we see a drier and cooler (slightly below normal to near normal temps) towards the latter half of the work week. An upper level trough will become increasingly anchored over our area. Although this means that there could be diurnal showers and isolated thunderstorms with a cold pool aloft, it seems that surface high pressure will also be taking hold. In fact, both the CPC 6-10 and 8- 14 day outlook advertise good confidence of below normal temperatures and below normal precipitation for Southern New England. Height fields and temperature aloft (850mb and above) are around 1 standard deviation below normal according to NAEFS Situational Awareness Table. Both the GFS and EC show -15 to -16C H5 cold pool (10th percentile according to ALY SPC sounding climatology) moving overhead, although there is some difference in timing. While day-to-day synoptic and mesoscale details remain to be ironed out (think northeasterly flow for areas along the Eastern MA coast), the odds are we may get a taste of early fall towards later next week, along with lower dew points to boot. && .AVIATION /12Z SUNDAY THROUGH THURSDAY/... Forecaster Confidence Levels. Low - less than 30 percent. Moderate - 30 to 60 percent. High - greater than 60 percent. Today and Tonight... IFR ceilings linger into tomorrow with brief improvements to MVFR possible during the early afternoon. VCSH and VCTS tomorrow as well as another round of showers and thunderstorms move through southern New England. More IFR and LIFR ceiling Sunday night. Monday...IFR/MVFR conditions continue. Along with the possibility for more showers. Less of a risk for thunderstorms. KBOS TAF...Moderate confidence in TAF. KBDL TAF...Moderate confidence in TAF. Outlook /Monday Night through Thursday/... Monday Night: VFR. Tuesday: VFR. Slight chance SHRA. Tuesday Night: VFR. Chance SHRA. Wednesday: VFR. Chance SHRA, slight chance TSRA. Wednesday Night through Thursday: VFR. && .MARINE... Forecaster Confidence Levels. Low - less than 30 percent. Moderate - 30 to 60 percent. High - greater than 60 percent. High confidence through Monday SW winds increase to 10-15 kt over the southern waters with seas remaining below SCA thresholds. Areas of dense fog will mainly impact south coastal waters through this morning. Scattered showers and thunderstorms this afternoon and evening. /Outlook /Monday Night through Thursday/... Monday Night: Winds less than 25 kt. Areas of seas approaching 5 ft. Tuesday: Winds less than 25 kt. Patchy fog. Tuesday Night: Winds less than 25 kt. Slight chance of rain showers. Wednesday: Winds less than 25 kt. Chance of rain showers, isolated thunderstorms. Wednesday Night: Winds less than 25 kt. Seas locally approaching 5 ft. Slight chance of rain showers. Thursday: Winds less than 25 kt. Seas locally approaching 5 ft. && .HYDROLOGY... Heavy rainfall on Saturday afternoon resulted in a rapid rise of the Mount Hope River which reached major flood stage for a period of time. As a result of the flooding one road was washed away. Another round of heavy precipitation is expected this afternoon over the same area so we will be closely monitoring our observations sites for any similar occurrences. Flash flood watch has been extended through 11PM this evening. && .BOX WATCHES/WARNINGS/ADVISORIES... CT...Flash Flood Watch through this evening for CTZ002>004. MA...Flash Flood Watch through this evening for MAZ002>004-008>012. RI...Flash Flood Watch through this evening for RIZ001-002. MARINE...None. && SYNOPSIS...Belk/RM NEAR TERM...Belk/RM SHORT TERM...RM LONG TERM...Chai/RM AVIATION...Belk/RM MARINE...Belk/RM HYDROLOGY...RM
Hazardous weather outlook, Jul 18, 4:33 AM EDT, 5 hours before
Hazardous Weather Outlook National Weather Service Boston/Norton MA 433 AM EDT Sun Jul 18 2021 MAZ005>007-013>024-026-RIZ003>008-190845- Central Middlesex MA-Western Essex MA-Eastern Essex MA- Western Norfolk MA-Southeast Middlesex MA-Suffolk MA- Eastern Norfolk MA-Northern Bristol MA-Western Plymouth MA- Eastern Plymouth MA-Southern Bristol MA-Southern Plymouth MA- Barnstable MA-Dukes MA-Nantucket MA-Northern Middlesex MA- Western Kent RI-Eastern Kent RI-Bristol RI-Washington RI-Newport RI- Block Island RI- 433 AM EDT Sun Jul 18 2021 This Hazardous Weather Outlook is for eastern Massachusetts, northeastern Massachusetts, southeastern Massachusetts, northern Rhode Island and southern Rhode Island. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CTZ002>004-MAZ002>004-008>012-RIZ001-002-190845- Hartford CT-Tolland CT-Windham CT-Western Franklin MA- Eastern Franklin MA-Northern Worcester MA-Western Hampshire MA- Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA- Southern Worcester MA-Northwest Providence RI- Southeast Providence RI- 433 AM EDT Sun Jul 18 2021 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... This Hazardous Weather Outlook is for northern Connecticut, central Massachusetts, western Massachusetts and northern Rhode Island. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ230>237-250-251-254>256-190845- Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound- Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound- Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary-Massachusetts Bay and Ipswich Bay- Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 433 AM EDT Sun Jul 18 2021 This Hazardous Weather Outlook is for Massachusetts and Rhode Island coastal waters. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For more information on upcoming hazardous weather, please see the Area Forecast Discussion on our webpage for the latest forecast thinking. There is also our Enhanced Hazardous Weather Outlook at www.weather.gov/box/ehwo For the latest updates...please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/nwsboston You can follow us on Twitter at @NWSBoston
In the hours before
Special weather statement, Jul 18, 3:54 AM EDT, 5 hours 39 minutes before
Special Weather Statement National Weather Service Boston/Norton MA 354 AM EDT Sun Jul 18 2021 CTZ003-004-MAZ004-005-010>012-026-180845- Tolland CT-Windham CT-Northwest Middlesex County MA- Southern Worcester MA-Central Middlesex County MA-Eastern Hampden MA- Northern Worcester MA-Eastern Hampshire MA- 354 AM EDT Sun Jul 18 2021 ...STRONG THUNDERSTORMS DEVELOPING... At 352 AM EDT, Doppler radar was tracking a strong thunderstorm over Brimfield, or 19 miles east of Springfield, moving northeast at 30 mph. Pea size hail, winds in excess of 30 mph and torrential rainfall will accompany this storm. Locations impacted include... Worcester, Leominster, Fitchburg, Marlborough, Shrewsbury, Acton, Hudson, Westborough, Grafton, Concord, Sudbury, Holden, Southbridge, Auburn, Northborough, Oxford, Clinton, Millbury, Charlton and Palmer. PRECAUTIONARY/PREPAREDNESS ACTIONS... Get indoors when this storm approaches. Winds may be strong enough to produce minor damage, such as a few downed branches. Do not drive through flooded roads or underpasses. Avoid low lying areas near small streams. Be especially cautious at night when it is much harder to see the dangers of flooding. Frequent lightning was occurring. Lightning can strike far away from the storm. Go inside a building or vehicle. Wait at least 30 minutes until after the storm has passed to resume outdoor activities. && LAT...LON 4199 7214 4220 7237 4264 7162 4243 7139 TIME...MOT...LOC 0752Z 230DEG 32KT 4214 7216 Belk
Local storm report, Jul 18, 8:28 AM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
828 AM EDT SUN JUL 18 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0306 PM HAIL CUMBERLAND 41.97N 71.46W
07/17/2021 M0.75 INCH PROVIDENCE RI PUBLIC
0343 PM FLOOD LINCOLN 41.92N 71.47W
07/17/2021 PROVIDENCE RI AMATEUR RADIO
HOLIDAY COURT AND HOLIDAY DRIVE FLOODED AND IMPASSABLE
0355 PM TSTM WND DMG POMFRET 41.90N 71.97W
07/17/2021 WINDHAM CT AMATEUR RADIO
TREES AND WIRES DOWN ON ANDERSON ROAD AND HAMLET HILL
ROAD
0420 PM TSTM WND DMG WILLINGTON 41.87N 72.27W
07/17/2021 TOLLAND CT AMATEUR RADIO
TREES AND WIRES DOWN ON PINNEY HILL ROAD
0427 PM TSTM WND DMG AUBURN 42.20N 71.83W
07/17/2021 WORCESTER MA AMATEUR RADIO
UTILLITY POLE AND WIRES DOWN ON ROCK AVE
0429 PM TSTM WND DMG SOUTHWICK 42.05N 72.77W
07/17/2021 HAMPDEN MA AMATEUR RADIO
TREE DOWN ON FRED JACKSON ROAD
0456 PM TSTM WND DMG WORCESTER 42.27N 71.81W
07/17/2021 WORCESTER MA AMATEUR RADIO
TREES AND WIRES DOWN ON HAVELOCK ROAD
0500 PM TSTM WND DMG MANSFIELD 41.83N 72.25W
07/17/2021 TOLLAND CT AMATEUR RADIO
TREES AND WIRES DOWN ON CODFISH FALLS ROAD
0513 PM TSTM WND DMG CLINTON 42.42N 71.69W
07/17/2021 WORCESTER MA AMATEUR RADIO
POWER LINES DOWN ON BEACON STREET AND ON RTE 110. ALSO
POWER LINES DOWN ON CALIFORNIA COURT AT BECON STREET
0515 PM HAIL CLINTON 42.42N 71.69W
07/17/2021 M1.00 INCH WORCESTER MA AMATEUR RADIO
0515 PM FLOOD MANSFIELD 41.83N 72.25W
07/17/2021 TOLLAND CT AMATEUR RADIO
SECTION OF RTE 44 CLOSED DUE TO FLOODING
0515 PM TSTM WND DMG CLINTON 42.42N 71.69W
07/17/2021 WORCESTER MA AMATEUR RADIO
TREES AND WIRES DOWN ON A CAR ON PARKER STREET.
0521 PM FLOOD WORCESTER 42.27N 71.81W
07/17/2021 WORCESTER MA AMATEUR RADIO
CARS STUCK IN FLOOD WATERS ON MILBURYROAD AND MCKEON
ROAD
0522 PM HAIL BERLIN 42.38N 71.63W
07/17/2021 M1.25 INCH WORCESTER MA AMATEUR RADIO
0524 PM FLOOD WORCESTER 42.27N 71.81W
07/17/2021 WORCESTER MA AMATEUR RADIO
WATER UP TO CAR WINDSHIELDS ON DALE STREET
0531 PM FLASH FLOOD EASTFORD 41.90N 72.08W
07/17/2021 WINDHAM CT AMATEUR RADIO
SECTION OF PILFERSHIRE ROAD WASHED OUT
0605 PM FLOOD WORCESTER 42.27N 71.81W
07/17/2021 WORCESTER MA AMATEUR RADIO
5 CARS STUCK IN FLOOD WATERS ON DEWEY STREET AND PARKER
STREET
0607 PM FLOOD EASTFORD 41.90N 72.08W
07/17/2021 WINDHAM CT AMATEUR RADIO
SECTION OF OLD COLONY ROAD FLOODED AND IMPASSABLE
0611 PM TSTM WND DMG SEEKONK 41.82N 71.33W
07/17/2021 BRISTOL MA TRAINED SPOTTER
TREE DOWN ON ARCADE AVE NEAR VALLEY STREET
0624 PM FLOOD PROVIDENCE 41.82N 71.42W
07/17/2021 PROVIDENCE RI AMATEUR RADIO
EDDY STREET BETWEEN NEBRASKA STREET AND PAVILLION AVE
FLOODED AND IMPASSABLE
0630 PM FLOOD PROVIDENCE 41.82N 71.42W
07/17/2021 PROVIDENCE RI AMATEUR RADIO
FALLON AVE FLOODED AND IMPASSABLE
0643 PM FLASH FLOOD ASHFORD 41.87N 72.12W
07/17/2021 WINDHAM CT FIRE DEPT/RESCUE
BRIDGE WASHED OUT ON CUSHMAN ROAD
0730 PM FLASH FLOOD POMFRET 41.90N 71.97W
07/17/2021 WINDHAM CT AMATEUR RADIO
PARTIAL ROAD WASHOUT ON A SETION OF RTE 244
0955 PM FLOOD DEERFIELD 42.55N 72.60W
07/17/2021 FRANKLIN MA AMATEUR RADIO
RTE 5 AND RTE 10 AT RICHAARDSONS CANDY FLOODED IN BOTH
DIRECTIONS
0326 AM FLOOD LUDLOW 42.17N 72.48W
07/18/2021 HAMPDEN MA AMATEUR RADIO
AREA OF 631 CENTER STREET ROAD IS FLOODED AND
IMPASSABLE.
0328 AM FLOOD ERVING 42.60N 72.40W
07/18/2021 FRANKLIN MA AMATEUR RADIO
FLOODED BASEMENT AT 21 PLEASANT STREET.
0335 AM FLOOD BELCHERTOWN 42.27N 72.40W
07/18/2021 HAMPSHIRE MA AMATEUR RADIO
A BEAVER DAM BROKE CAUSING 421 TO 461 EAST STREET TO
FLOOD WITH WATER GOING INTO HOMES WITH PEOPLE BEING
EVACUATED.
0418 AM FLOOD WARREN 42.22N 72.19W
07/18/2021 WORCESTER MA AMATEUR RADIO
CHAPEL STREET FLOODED AND IMPASSABLE.
0446 AM FLOOD LEICESTER 42.25N 71.90W
07/18/2021 WORCESTER MA AMATEUR RADIO
ROUTE 56 AT MARSHALL STREET FLOODED WITH DEBRIS IN THE
ROADWAY.
0450 AM FLOOD WORCESTER 42.27N 71.81W
07/18/2021 WORCESTER MA AMATEUR RADIO
AT 7 CARDINAL ROAD BASEMENT FLOODED WITH 5 INCHES OF
WATER AND RISING.
0451 AM FLOOD WARE 42.25N 72.25W
07/18/2021 HAMPSHIRE MA AMATEUR RADIO
CAREY STREET FLOODED AND IMPASSABLE.
0454 AM FLOOD BELCHERTOWN 42.27N 72.40W
07/18/2021 HAMPSHIRE MA AMATEUR RADIO
507 COLD SPRING ROAD A FRLOODED BASEMENT.
0458 AM FLOOD LANCASTER 42.45N 71.67W
07/18/2021 WORCESTER MA AMATEUR RADIO
FLOODED BASEMENTS AT 2343 NORTH MAIN STREET AND AT 257
BRIDGE ROAD.
0502 AM FLOOD CHESTER 42.28N 72.98W
07/18/2021 HAMPDEN MA AMATEUR RADIO
SECTION OF SKYLINE TRAIL WASHED OUT CLOSING THE RAOD.
0510 AM FLOOD WARREN 42.22N 72.19W
07/18/2021 WORCESTER MA AMATEUR RADIO
AREA OF 1300 MAIN STREET FLOODED AND IMPASSABLE. WARE
ROAD AT MAIN STREET ALSO FLOODED AND IMPASSABLE.
0533 AM FLOOD BELCHERTOWN 42.27N 72.40W
07/18/2021 HAMPSHIRE MA AMATEUR RADIO
RIVER ROAD FLOODED AND IMPASSABLE WITH PEOPLE BEING
EVACUATED.
0610 AM FLOOD COHASSET 42.23N 70.80W
07/18/2021 NORFOLK MA AMATEUR RADIO
373 NORTH MAIN STREET BACK YARD FLOODED AND
APPORAOCHING GARAGE.
0643 AM FLOOD BELCHERTOWN 42.27N 72.40W
07/18/2021 HAMPSHIRE MA AMATEUR RADIO
AREA ON 532 TO 631 FRANKLIN STREET FLOOED AND
IMPASSABLE.
0654 AM FLOOD BELCHERTOWN 42.27N 72.40W
07/18/2021 HAMPSHIRE MA AMATEUR RADIO
134 RIVER STREET FLOODED AND IMPASSABLE IN THE AREA OF
THE SWIFT RIVER.
&&
EVENT NUMBER BOX2102692 BOX2102693 BOX2102694 BOX2102695 BOX2102696
BOX2102697 BOX2102698 BOX2102699 BOX2102703 BOX2102700 BOX2102704
BOX2102715 BOX2102701 BOX2102705 BOX2102706 BOX2102707 BOX2102708
BOX2102711 BOX2102709 BOX2102712 BOX2102713 BOX2102710 BOX2102714
BOX2102716 BOX2102717 BOX2102718 BOX2102719 BOX2102720 BOX2102721
BOX2102722 BOX2102723 BOX2102724 BOX2102725 BOX2102726 BOX2102727
BOX2102728 BOX2102729 BOX2102730 BOX2102731
AEDThe office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 9:54 PM EDT | Special Weather Statement | BOX | 51 min | |
| Jul 17, 10:09 PM EDT | Areal Flood Warning | BOX | Northeastern Connecticut Planning Region | 6 hr |
| Jul 18, 1:39 AM EDT | Areal Flood Warning | BOX | Capitol Planning Region | 2 hr |
| Jul 18, 1:53 AM EDT | Special Weather Statement | BOX | 67 min | |
| Jul 18, 2:22 AM EDT | Special Weather Statement | BOX | 53 min | |
| Jul 18, 2:48 AM EDT | Areal Flood Warning | BOX | Capitol Planning Region, Northeastern Connecticut Planning Region | 105 min |
| Jul 18, 6:22 AM EDT | Areal Flood Warning | BOX | Northeastern Connecticut Planning Region | 5 hr |
| Jul 18, 12:19 PM EDT | Areal Flood Warning | BOX | Northeastern Connecticut Planning Region | 21 hr |
| Jul 18, 1:40 PM EDT | Areal Flood Warning | BOX | Northeastern Connecticut Planning Region | 6 hr |
Nearby
Areal Flood Warnings in Connecticut, 2021Every areal flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.